# SDR 2006FA0000911

- Difficulty date: August 28, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4D5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RGRG0957OK1
- Part serial: B4452
- Condition: Leaking
- Location: Engine Fuel
- Part time: 788 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A STRANGE ODOR AFTER THEY PUT THE GEAR UP, WHILE TROUBLESHOOTING MECHANIC FOUND ENGINE FUEL PUMP LEAKING FROM PRESSURE ADJUSTMENT SCREW.  NO PROPABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.  (K)
